# SDR TSAA0029077

- Difficulty date: March 4, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 17313255037
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 86 - HNL-KOA - DURING TAKEOFF, EXPERIENCED A COMPLETE LOSS OF A SYSTEM HYDRAULICS.  PERFORMED CHECKSLIST AND RETURNED TO HNL FOR AN UNEVENTFUL LANDING.  AFTER LANDIG THE STANDBY LOW QUANTITY LIGHT CAME ON.  AFTER THE LANDING GEAR WAS LOWERED, WAS UNABLE TO LOWER FLAPS BEYOND 10 DEGREE WITH ALTERNATE FLAPS.  REMOVED AND REPLACED THE NR 2 THRUST REVERSER ACTUATOR PRESSURE LINE AND RESERVICED THE A SYSTEM, B SYSTEM, AND STANDBY HYDRAULIC FLUIDS.  OPS CHECKED ALL SYSTEMS AND RUNUP CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
